# SDR QXEA2020080500231

- Difficulty date: August 5, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 21,828 hours, 23,522 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Control Panel
- Part number: 8Z10088001
- Part serial: 09062510
- Condition: Inoperative
- Location: Rudder Trim
- Part time: 121,292 hours, 123,308 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SWITCH INOPERATIVE WHEN ATTEMPTING TO MOVE RUDDER TO THE LEFT . TRIM SWITCH DRIVES RUDDER TO THE RIGHT NORMALLY. WHEN ATTEMPTING TO RECENTER RUDDER THERE IS NO MOVEMENT ON PFCS. REMOVED FROM SERVICE. R & R AILERON / RUDDER TRIM CONTROL PANEL IAW AMM TASK 27-13-16-000-801 AND 27-22-11-000-801 FROM REMOVED CONTROL PANEL AND INSTALLED RUDDER TRIM IND AND AILERON TRIM IND INTO NEW CONTROL PANEL IAW AMM TASK 27-22-11-400-801. OPS TEST OF RUDDER TRIM SYS GOOD IAW 27-22-00-710-801 AND OPS TEST OF AILERON TRIM SYSTEM GOOD IAW 27-13-00-710-802. A/C OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
